MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD PKS CEMENTLESS TIBIA LEFT ALPHA POROUS/HA + EXTRACTOR SLOT RIGHT MEDIAL S; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD PKS CEMENTLESS TIBIA LEFT ALPHA POROUS/HA + EXTRACTOR SLOT RIGHT MEDIAL S; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised from a partial knee to a total knee due to tibial collapse, approximately two (2) months post-op.Due diligence is in progress for this complaint; to date, no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: oxf anat brg rt md size 4 pma item#159576 lot#7123716, oxford ph3 cementless fem sz m item#154926 lot#7126473.Foreign: netherlands.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information and correction.The following sections were updated: b4, b5, d9, d10, g3, g4, g6, h1, h2, h3, h6, h10.D10: lot number corrected for concomitant medical product below: oxford ph3 cementless fem sz m item#154926 lot#7126437.Visual inspection of returned product indicates evidence of bone ingrowth on porous substrate of tibial tray which was implanted approximately 2 months before revision surgery.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXFORD PKS CEMENTLESS TIBIA LEFT ALPHA POROUS/HA + EXTRACTOR SLOT RIGHT MEDIAL S
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14942470
Report Number3002806535-2022-00296
Device Sequence Number17699953
Product Code NRA
UDI-Device Identifier00887868354748
UDI-Public(01)00887868354748(17)310726(10)7055351
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number166575
Device Lot Number7055351
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 COMMENTS; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown